Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well here's the story:

I've been on accutane for about 3 weeks, and all I can say is that I think I want to be a hermit. My face went from bad to worse...and worse. So, finally, the outer edges of my face began to clear up, but the battle with my cheeks has just begunnn....

Anyway, I have 2 sections of skin (one on each cheek) that are a BIG problem. The one on the left I think is going to mimic the right, since the right is further along. On my right cheek, I got a cyst about a week ago. whatever. i just treated it and hoped it would go away soon.

But it DIDN'T.

In face, I feel like there's something LIVING in there because it keeps growing. Not in the way you probably think i mean, not in size in the original one, but others are growing almost on top of it they're so close. And its been going on for a couple days now. Each day, there's a new tender spot next to the gigantic mass of grossness and...IT JUST KEEPS GROWING. There's a huge tender spot on my left cheek, which I think is going to follow a similar pattern as I just described.

Needless to say, I am worried, horrified, and barely able to face the world with this monster(s) on my face. I don't know what to do, and I think it's just gonna keep growing since there are sooooo many clogged pores around it. They both hurt very badly, I've been applying cold and heat sometimes, putting a little bp on it, and basically just praying that the accutane would hurry up.

If anyone read this whole thing, any suggestions, ideas, similar situations would be EXTREMELY helpful. I'm just so upset and also it's physically painful. :cry:

Thanks

Share this post


Link to post
Share on other sites

Just remember accutane is known to cause an IB and it will heal within 6 weeks, for most people, help is on the way. I know how you feel but just try to think positive there is a light at the end of the tunnel!

Share this post


Link to post
Share on other sites

Three to four weeks in is prime initial breakout time.

If you continue to have very painful cysts, you might need to call your derm to ask what you can take for the pain, or you may need a short term prednisone course or antibiotic (but only if those cysts are massive and very painful). They will go away, however. It is the initial breakout.

Share this post


Link to post
Share on other sites

Don’t give up! I had a simliar sounding problem too around days 13 and 19 (started the IB around day 10-12)...I'd have one cysts and everyday a new spot with a separate head would develop around it almost as if every individual pore in the area was purging.

Im now day 40 and even though the IB is still going on, it's DEFINITLEY not as bad.

My only advice is to hold in there and look after yourself.

- drink lots of water

- get the sleep your body needs

- eat lots of good clean food (make vegetables about 50% of at least 2 meals a day)

I try not to take painkillers/anti-inflammatories now as I know accutane is already stressful to your liver but I take fish oil capsules which are suppose to help with inflammation.

I don't use any prescribed topicals but I discovered manuka honey (UMF 16) which I apply on overnight with a plaster/band aid over the top. Since I started doing this it has really helped my actives to die and help heal my skin.

Most of all, don't pick or poke at your skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×